American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Gerd Grubb. Known and unknown results on elliptic boundary problems. Bull. Amer. Math. Soc. 43 (2006) 227-230. MR 2216111.
Abstract, references, and article information   
View Article: PDF

[2] David S. Jerison and Carlos E. Kenig. The Neumann problem on Lipschitz domains. Bull. Amer. Math. Soc. 4 (1981) 203-207. MR 598688.
Abstract, references, and article information   
View Article: PDF

[3] A. P. Calderón, C. P. Calderón, E. Fabes, M. Jodeit and N. M. Riviere. Applications of the Cauchy integral on Lipschitz curves. Bull. Amer. Math. Soc. 84 (1978) 287-290. MR 0460656.
Abstract, references, and article information   
View Article: PDF

[4] A. J. Pryde. Second order elliptic equations with mixed boundary conditions. Bull. Amer. Math. Soc. 83 (1977) 391-393. MR 0430518.
Abstract, references, and article information   
View Article: PDF

[5] Ronald Gariepy and William P. Ziemer. A gradient estimate at the boundary for solutions of quasilinear elliptic equations. Bull. Amer. Math. Soc. 82 (1976) 629-631. MR 0419979.
Abstract, references, and article information   
View Article: PDF

[6] Sally Ellene Myers. A boundary maximum principle for degenerate elliptic-parabolic inequalities, for characteristic boundary points. Bull. Amer. Math. Soc. 80 (1974) 527-530. MR 0336070.
Abstract, references, and article information   
View Article: PDF

[7] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information   
View Article: PDF

[8] Daniel W. Stroock. On a conjecture of M. Kac. Bull. Amer. Math. Soc. 79 (1973) 770-775. MR 0322345.
Abstract, references, and article information   
View Article: PDF

[9] C. V. Coffman, R. J. Duffin and V. J. Mizel. Nonuniformly elliptic equations: Positivity of weak solutions. Bull. Amer. Math. Soc. 79 (1973) 496-499. MR 0315276.
Abstract, references, and article information   
View Article: PDF

[10] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia